RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zharovtsev, Vladimir Vasil'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:109
Abstract pages:186
Full texts:88

http://www.mathnet.ru/eng/person67758
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1977
1. V. V. Zharovtsev, “A completely conservative difference scheme for gas-dynamic equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977),  1320–1324  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 221–225

2013
2. A. A. Glazunov, V. V. Zharovtsev, “Scientific and pedagogical activity of professor L. V. Komarovskii in Tomsk State University”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, 2(22),  110–121  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020